# SDR SWAA2020062994688

- Difficulty date: June 12, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 33,682 hours, 20,301 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF HAS FIBER DAMAGE ON UPPER SURFACE.   OBTAINED SERVICEABLE PANEL.  INSTALLED ON TASK CARD JPANEL-231-CLOSE.
